Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem

Bux K-U, Koehl R, Witzel S (2013)
Annals Of Mathematics 177(1): 311-366.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
; ;
Abstract / Bemerkung
We show that the finiteness length of an S-arithmetic subgroup Gamma in a noncommutative isotropic absolutely almost simple group G over a global function field is one less than the sum of the local ranks of G taken over the places in S. This determines the finiteness properties for arithmetic subgroups in isotropic reductive groups, confirming the conjectured finiteness properties for this class of groups. Our main tool is Behr-Harder reduction theory which we recast in terms of the metric structure of euclidean buildings.
Erscheinungsjahr
Zeitschriftentitel
Annals Of Mathematics
Band
177
Ausgabe
1
Seite(n)
311-366
ISSN
PUB-ID

Zitieren

Bux K-U, Koehl R, Witzel S. Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 2013;177(1):311-366.
Bux, K. - U., Koehl, R., & Witzel, S. (2013). Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics, 177(1), 311-366. doi:10.4007/annals.2013.177.1.6
Bux, K. - U., Koehl, R., and Witzel, S. (2013). Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics 177, 311-366.
Bux, K.-U., Koehl, R., & Witzel, S., 2013. Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics, 177(1), p 311-366.
K.-U. Bux, R. Koehl, and S. Witzel, “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”, Annals Of Mathematics, vol. 177, 2013, pp. 311-366.
Bux, K.-U., Koehl, R., Witzel, S.: Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 177, 311-366 (2013).
Bux, Kai-Uwe, Koehl, Ralf, and Witzel, Stefan. “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”. Annals Of Mathematics 177.1 (2013): 311-366.